# SDR MASA200602022

- Difficulty date: August 3, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 7,271 hours, 5,319 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5026 ATL - CAPTAIN REPORTED A I/B SPOILERON AND I/B FLIGHT SPOILERS CAUTION MESSAGE WITH A STAB CHANNEL 2 INOP.  MX PERFORMED SPOST 1 AND 2.  AIRCRAFT RETURNED TO SERVICE.
